Illinois, 2015

Flash Flooding and Hail in Illinois, June 10 to 11, 2015

June 10 to 11, 2015 · NWS ILX · 29 events in 7 counties and zones

A cold front dropping slowly southward from the Upper Midwest interacted with a hot and humid airmass to trigger thunderstorms across north-central Illinois during the late afternoon and evening of June 10th. Damaging wind gusts of 60 to 70 mph and hail as large as golf balls were reported primarily along and north of a Canton to Minonk line.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$592,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

A cold front dropping slowly southward from the Upper Midwest interacted with a hot and humid airmass to trigger thunderstorms across north-central Illinois during the late afternoon and evening of June 10th. Damaging wind gusts of 60 to 70 mph and hail as large as golf balls were reported primarily along and north of a Canton to Minonk line. Rainfall amounts of 3.00 to 6.00 inches on already saturated ground resulted in flash flooding along the Illinois River valley, which persisted into the early morning hours of June 11th.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 10, 2:03 PM CST, 3 hours 27 minutes earlier.

Area forecast discussion, Jun 10, 2:03 PM CST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT WED JUN 10 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 303 PM CDT WED JUN 10 2015

COLD FRONT SLOWLY EDGING TOWARDS THE FORECAST AREA THIS AFTERNOON IN
A MUGGY AIRMASS.  LAPS DATA SHOWING 4000-5000 J/KG AVAILABLE ENERGY
BUT SO FAR, CONVECTION HAS NOT YET STARTED.  HOWEVER, CONVECTION IS
ANTICIPATED ALONG THE BOUNDARY AS IT SAGS INTO ILX NORTHERN TIER.
ADVANCEMENT OF THE FRONT IN THE OVERNIGHT IS LIMITED WITH STRONG WAA
AHEAD OF THE BOUNDARY.  SHOWERS AND THUNDERSTORMS ANTICIPATED TO
REMAIN IN THE NORTHERN TIER AT LEAST IN THE IMMEDIATE TERM.  CAPE
WILL DECREASE SOMEWHAT ONCE THE SUN SETS AND THE DIURNAL INFLUENCE
IS LOST.  THAT BEING SAID, STILL ENOUGH OF A HUMID AND HOT AIRMASS
TO PROVIDE AMPLE MOISTURE FOR SHOWERS AND THUNDERSTORMS ALONG AND
NORTH OF A LINE FROM ROUGHLY HAVANA TO DANVILLE. EVEN WITH PWS IN
EXCESS OF 1.5-2"...THE HRRR AND RAP/RUC IS SOMEWHAT LIMITING THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.  THAT BEING SAID, THE
NORTHERN TIER OF ILX IS STILL IN A SLIGHT RISK THROUGH THE
EVENING...AND WITH AMPLE CAPE, EVEN WITHOUT A LOT OF DEEP LAYER
SHEAR, STORMS CAN EASILY DEVELOP SOME GUSTY WINDS AND SMALL HAIL.

&&

.LONG TERM...(THURSDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED JUN 10 2015

THE 12Z MODELS SHOW THE COLD FRONT PROGRESSING NORTHWARD IN THE
MORNING, IN RESPONSE TO DEVELOPING LOW PRESSURE IN THE CENTRAL
PLAINS. INCREASING SOUTHERLY FLOW AND MOISTURE WILL CREATE A HOT AND
HUMID DAY ACROSS CENTRAL AND SE IL. STORM CHANCES WILL BE TIED TO
THE MOVEMENT OF THE FRONT NORTHWARD, SO AREAS NORTH OF A LINE FROM
RUSHVILLE TO LINCOLN TO BLOOMINGTON WILL HAVE THE BETTER CHANCES.
SPC INCREASED OUR SEVERE POTENTIAL FROM MARGINAL TO SLIGHT RISK IN
THAT GENERAL AREA, WITH ELEVATED CAPES OF 2-2500 J/KG AND BULK SHEAR
OF 20-25KTS PER BUFKIT SOUNDINGS. SO DOWNBURST WINDS AND HAIL WILL
BE THE PRIMARY HAZARDS FOR THURS AFTN/EVE.

THURSDAY NIGHT...THE SURFACE LOW IN EASTERN NEBRASKA WILL SLIDE EAST
ACROSS IOWA. A BREAK IN THE STORMS APPEARS LIKELY, UNTIL AROUND
SUNRISE ON FRIDAY AS THE LOW REACHES CLOSE TO NW IL. STORM CHANCES
WILL EXPAND TO THE SOUTHEAST ON FRIDAY...AS THE LOW PASSES TO OUR
NORTH AND IT DRAGS A COLD FRONT INTO OUR NORTHERN COUNTIES. THE
FRONT WILL TRIGGER STORMS, SOME POSSIBLE SEVERE WITH HAIL AND WIND.
SPC HAS US IN A MARGINAL RISK FOR FRIDAY/FRIDAY NIGHT. WE FOLLOWED
THE PROGRESSION OF THE FRONT TO THE SOUTHEAST ACROSS OUR AREA WITH
LIKELY POPS, FROM FRIDAY MORNING THROUGH FRIDAY NIGHT.

THE GFS/ECMWF/CANADIAN ALL SHOW THE COLD FRONT STALLING OUT ACROSS
OUR SOUTHERN COUNTIES ON SATURDAY...KEEPING THE FOCUS FOR STORMS
SOUTH OF PEORIA TO BLOOMINGTON. THE PASSAGE OF THE COLD FRONT SHOULD
HELP LOWER HIGH TEMPS NORTH OF THE FRONT INTO THE LOWER 80S, BUT
HUMIDITY WILL NOT IMPROVE MUCH AS DEWPOINTS REMAIN MID TO UPPER 60S.

THE FRONT WILL RETURN NORTHWARD SATURDAY NIGHT AND SUNDAY, WITH
STORM CHANCES INCREASING TO LIKELY ON SUNDAY WEST OF A LINE FROM
EFFINGHAM TO DANVILLE...AS A COUPLE OF STRONG SHORTWAVES TRIGGER
PERIODIC STORMS. LIKELY CHANCES OF RAIN LINGER NORTH OF PEORIA
SUNDAY NIGHT AND MONDAY AS LOW PRESSURE MOVES FROM THE PLAINS INTO
SOUTHERN WISCONSIN. MORE LIKELY POPS APPEAR EVIDENT IN THE EXTENDED
MODELS FOR TUESDAY ACROSS OUR NORTHERN COUNTIES AS A STRONG
SHORTWAVE PROGRESSES FROM KANSAS INTO NORTHERN ILLINOIS.

ONE MAIN THEME THROUGHOUT THE 7 DAY FORECAST IS HIGH MOISTURE
CONTENT IN THE AIRMASS, AND INSTABILITY EVERYDAY. SHEAR PARAMETERS
GENERALLY REMAIN LESS THAN 25KTS, WHICH LENDS TOWARD SLOW MOVING
STORMS AND THE POTENTIAL FOR VERY HEAVY RAINFALL. FLASH FLOODING
COULD BECOME A REAL CONCERN IN AREAS THAT SEE REPEATED STORM TRACKS
OVER THE NEXT WEEK. RAINFALL RATES OVER SHORT PERIODS OF TIME COULD
EASILY CLIMB AS HIGH AS 3 INCHES PER HOUR...AS PRECIPITABLE WATER
VALUES REPEATEDLY CLIMB TOWARD 2 INCHES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1243 PM CDT WED JUN 10 2015
MESSY FORECAST THROUGH THE NEXT FEW DAYS WITH PERIODIC THUNDER
CHANCES. HAVE OPTED FOR A TEMPO INVOF THE APPROACHING COLD FRONT.
SOUTHERLY WINDS DOMINATE OTHER TAF SITES THIS AFTERNOON AND
THROUGH THE OVERNIGHT HOURS. VCTS IS ENOUGH TO COVER SPI AND DEC
THROUGH THIS EVENING. BREAKING FROM VCTS TO VCSH TO LEAVE A BIT OF
A GAP IN THE THUNDER COVERAGE IN THE MORNING ACROSS THE AREA. SCT
AC ON SAT IMAGERY AND OBS CURRENTLY, SOME MORE SFC BASED CU
EXPECTED WITH THE CONVECTION LATER THIS AFTERNOON...AND LINGERING
SCT LLVL CLOUDS THROUGH THE OVERNIGHT AND LIKELY BKN HIGH FROM
CONVECTIVE DEBRIS, ALTHOUGH MODEL TIME HEIGHTS ARE VERY DIFFUSE
WITH THE MOISTURE THROUGH THE COLUMN AS WELL.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...SHIMON
AVIATION...HJS
Hazardous weather outlook, Jun 10, 2:15 PM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT WED JUN 10 2015

ILZ027>031-036>038-040>046-111100-
CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-PEORIA-
PIATT-SCHUYLER-STARK-TAZEWELL-VERMILION-WOODFORD-
315 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED SEVERE THUNDERSTORMS CONTAINING HAIL TO AROUND ONE INCH
DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE THIS AFTERNOON AND
EVENING. HEAVY DOWNPOURS MAY ALSO PRODUCE LOCALIZED FLASH
FLOODING. AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON
PORTIONS OF THE ILLINOIS AND SANGAMON RIVERS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH
TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW. AREAS OF
RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON PORTIONS
OF THE ILLINOIS AND SANGAMON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING.

ILZ047>057-061>063-066>068-071>073-111100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MACON-MENARD-MORGAN-MOULTRIE-RICHLAND-
SANGAMON-SCOTT-SHELBY-
315 PM CDT WED JUN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

AREAS OF RIVER FLOODING WILL CONTINUE TONIGHT ON PORTIONS OF THE
LITTLE WABASH AND EMBARRAS RIVERS. ISOLATED THUNDERSTORMS ARE
POSSIBLE TONIGHT FROM I-70 NORTHWARD...HOWEVER THE THREAT FOR
ORGANIZED SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORM CHANCES WILL DEVELOP AGAIN THURSDAY NIGHT
THROUGH TUESDAY. THE THREAT FOR ORGANIZED SEVERE WEATHER IS LOW.
AREAS OF RIVER FLOODING WILL CONTINUE THROUGH MUCH OF THE WEEK ON
PORTIONS OF THE LITTLE WABASH RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

HJS

The radar

The Quad Cities radar (KDVN), 88 km away, was scanning. The volume nearest the first event began at 23:32 UTC.

Open the radar archive at this moment

Event by event

11 hail, 11 thunderstorm wind, 7 flash flood. Local standard time, as filed.

Hail, Knox

When
June 10, 5:30 PM CST to 5:35 PM CST
Where
Knox County, Gilson
Measured
0.88 in hail
Reported by
Mesonet
Coordinates
40.870, -90.200

Hail, Marshall

When
June 10, 5:30 PM CST to 5:35 PM CST
Where
Marshall County, Lacon
Measured
1.75 in hail
Reported by
Public
Coordinates
41.020, -89.400

Hail, Marshall

When
June 10, 6:02 PM CST to 6:07 PM CST
Where
Marshall County, Lacon Marshall Co Ar
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
41.020, -89.380

Hail, Marshall

When
June 10, 6:05 PM CST to 6:10 PM CST
Where
Marshall County, 3.49 mi S of Sparland
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.980, -89.460

Thunderstorm Wind, Marshall

When
June 10, 6:06 PM CST to 6:11 PM CST
Where
Marshall County, Lacon
Measured
52 kt (60 mph) estimated gust
Property damage
$18,000
Reported by
Trained Spotter
Coordinates
41.020, -89.400

Two trees and numerous tree branches were blown down in Lacon.

Thunderstorm Wind, Marshall

When
June 10, 6:40 PM CST to 6:45 PM CST
Where
Marshall County, 2.4 mi WNW of Sparland
Measured
52 kt (60 mph) estimated gust
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
41.038, -89.495

Ten to fifteen power poles were blown down at Yankee Lane and County Road 800 North just northwest of Sparland.

Flash Flood, Marshall

When
June 10, 6:45 PM CST to June 11, 4:00 AM CST
Where
Marshall County, 1.42 mi ENE of Camp Grove to 5.18 mi WSW of La Prairie Center
Cause
Heavy Rain
Property damage
$150,000
Reported by
Emergency Manager
Coordinates
41.088, -89.625

Rainfall rates of an inch per hour for nearly four hours produced 3.00 to 5.00 of rain in western and central Marshall County. Flash flooding resulted in the closure of Illinois State Highway 17 in much of the county. Part of Illinois State Highway 26 about 6 miles north of Lacon washed out. Rural roads were impassable from Camp Grove to Hopewell to Varna. Mud and debris from cornfields had to be plowed to reopen some of the rural roads.

Hail, Knox

When
June 10, 7:08 PM CST to 7:13 PM CST
Where
Knox County, 4.84 mi S of Williamsfield
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
40.850, -90.020

Hail, Woodford

When
June 10, 7:08 PM CST to 7:13 PM CST
Where
Woodford County, Cazenovia
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
40.850, -89.330

Hail, Peoria

When
June 10, 7:28 PM CST to 7:33 PM CST
Where
Peoria County, 0.87 mi NE of Monica
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
40.930, -89.810

Flash Flood, Woodford

When
June 10, 7:30 PM CST to June 11, 4:00 AM CST
Where
Woodford County, 2.55 mi E of Washburn to 4.32 mi NW of Low Pt
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
40.926, -89.232

Steady rainfall accumulated up to 4.00 on already saturated ground in northern Woodford County during the evening of June 10th. Illinois Route 89 from Low Point through Washburn to the Marshall County line was closed due to high water. Most rural roads in northern Woodford County were impassable.

Hail, Knox

When
June 10, 7:45 PM CST to 7:50 PM CST
Where
Knox County, 3 mi S of Galesburg
Measured
0.88 in hail
Reported by
Storm Chaser
Coordinates
40.907, -90.370

Thunderstorm Wind, Woodford

When
June 10, 8:00 PM CST to 8:05 PM CST
Where
Woodford County, 1 mi SW of Germantown Hills
Measured
52 kt (60 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
40.760, -89.493

Trees were blown down onto Route 116 southwest of Germantown Hills.

Flash Flood, Peoria

When
June 10, 8:00 PM CST to June 11, 3:30 AM CST
Where
Peoria County, 3.35 mi S of Elmore to 3.92 mi SW of Cramers
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
40.902, -89.986

Heavy rainfall of 2.50 to 5.00 was measured in a large part of Peoria County, mainly outside the city of Peoria, on ground already saturated from flooding three days prior. Parts of Illinois Routes 8, 29, 40, 6, 90 and 91 were impassable. Streets in Chillicothe, Mossville, Princeville and Elmwood were also flooded.

Hail, Knox

When
June 10, 8:40 PM CST to 8:45 PM CST
Where
Knox County, 4 mi N of Abingdon
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
40.858, -90.400

Hail, Knox

When
June 10, 8:40 PM CST to 8:45 PM CST
Where
Knox County, 1 mi S of Knoxville
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
40.906, -90.280

Thunderstorm Wind, Knox

When
June 10, 8:40 PM CST to 8:45 PM CST
Where
Knox County, 1.38 mi N of Abingdon
Measured
52 kt (60 mph) estimated gust
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
40.820, -90.400

Numerous tree branches were blown down.

Thunderstorm Wind, Tazewell

When
June 10, 8:45 PM CST to 8:50 PM CST
Where
Tazewell County, Marquette Hgts
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
40.620, -89.600

A 10-inch diameter tree was blown down at Douglas and Pontiac streets in Marquette Heights.

Thunderstorm Wind, Tazewell

When
June 10, 8:45 PM CST to 8:50 PM CST
Where
Tazewell County, Marquette Hgts
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
40.620, -89.600

A 16-inch diameter tree split and blocked the road.

Thunderstorm Wind, Tazewell

When
June 10, 8:45 PM CST to 8:50 PM CST
Where
Tazewell County, Creve Coeur
Measured
52 kt (60 mph) estimated gust
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
40.650, -89.580

Numerous trees and power lines were blown down. A few trees fell onto houses.

Thunderstorm Wind, Tazewell

When
June 10, 8:45 PM CST to 8:50 PM CST
Where
Tazewell County, East Peoria
Measured
52 kt (60 mph) estimated gust
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
40.670, -89.570

Numerous trees and power lines were blown down.

Thunderstorm Wind, Tazewell

When
June 10, 8:50 PM CST to 8:55 PM CST
Where
Tazewell County, Pekin
Measured
52 kt (60 mph) estimated gust
Property damage
$80,000
Reported by
Mesonet
Coordinates
40.570, -89.630

Numerous trees and tree branches were blown down.

Thunderstorm Wind, Tazewell

When
June 10, 9:00 PM CST to 9:05 PM CST
Where
Tazewell County, 3.18 mi SSE of Tremont
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
40.480, -89.450

A 14 to 16-inch diameter tree was blown down onto Townline Road at the Mackinaw River Bridge.

Thunderstorm Wind, Tazewell

When
June 10, 9:00 PM CST to 9:05 PM CST
Where
Tazewell County, Washington
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
40.700, -89.400

Several trees and power lines were blown down.

Hail, Fulton

When
June 10, 10:15 PM CST to 10:20 PM CST
Where
Fulton County, Ipava
Measured
0.75 in hail
Reported by
Emergency Manager
Coordinates
40.350, -90.320

Flash Flood, Knox

When
June 10, 10:30 PM CST to June 11, 3:45 AM CST
Where
Knox County, 1.62 mi SSW of (Gbg)galesburg Arpt to 2.19 mi W of St Augustine
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.908, -90.441

Heavy rainfall of 4.00 to 6.00 was measured in southern Knox County on ground already saturated from flooding three days prior. Illinois Route 97 from Gilson to the Fulton County line and Routes 8 and 78 from Maquon to the Peoria County line were impassable. Nearly all rural roads in southern Knox County were flooded. Streets in Abingdon, Maquon and Yates City were also inundated by the heavy rain and flooding.

Flash Flood, Fulton

When
June 10, 10:30 PM CST to June 11, 3:30 AM CST
Where
Fulton County, 2.17 mi E of Gilchrist to 3.77 mi NE of Farmington
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
40.646, -89.989

Heavy rainfall of 2.50 to 5.00 was measured in extreme northern Fulton County on ground already saturated from flooding three days prior. Illinois Route 97 north of Fairview to the Knox County line and much of Route 116 to the Peoria County line were impassable. Streets in Farmington and London Mills were also flooded.

Flash Flood, Fulton

When
June 11, 12:30 AM CST to 4:00 AM CST
Where
Fulton County, 5.64 mi NW of Table Grove to 2.86 mi WSW of Astoria
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
40.426, -90.448

Rainfall amounts of 2.50 to 4.00 were measured in western Fulton County in areas already saturated three days earlier. U.S. Highway 136 from Ipava to Table Grove was impassable in many spots. Several rural roads in the extreme western and southwest part of Fulton County were closed.

Flash Flood, Schuyler

When
June 11, 1:15 AM CST to 4:00 AM CST
Where
Schuyler County, 1.2 mi SE of Ray to 1.63 mi NNE of Ray
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
40.190, -90.452

Heavy rainfall ranging from 2.50 to 4.00 resulted in rapid flooding of rural roads east of U.S. Highway 24 in northeast Schuyler County. Rural roads were also impassable north of the village of Ray, near the Fulton/McDonough County lines.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2015Every state in 2015This day in weather historyWarnings in Illinois, June 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 578822, 578823, 578825, 578826, 578834, 578864, 591368, 578827, 578828, 578829, 591369, 578830, 578838, 591374, 578831, 578832, 578843, 578841, 578842, 578850, 578851, 578856, 578844, 578848, 578833, 591371, 591375, 591377, 591378.